# SDR DXTA2015091106082

- Difficulty date: September 3, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5042
- Aircraft time: 11,191 hours, 3,939 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4" CRACK FOUND IN RT HORIZONTAL STAB FWD RUB BLOCK ADJUSTMENT FITTING.
